Alert archive / Ohio / Special Marine Warnings in 2002

Special Marine Warning 101, NWS Cleveland, OH

November 10, 2002

NWS Cleveland, OH issued this special marine warning at Nov 10, 2002, 5:35 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2002, 5:35 PM EST (22:35 UTC)
Expired
Nov 10, 2002, 8:00 PM EST
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Nov 10, 1:50 PM EST, 3 hours 45 minutes earlier.

Area forecast discussion, Nov 10, 1:50 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION.
NATIONAL WEATHER SERVICE CLEVELAND OH
150 PM EST SUN NOV 10 2002

WL SEND THE ZONES OUT IN 10 DUE TO THE WATCH.  CDFNT MOVG THRU
TNGHT...TEMPS STILL ON THE WARM SIDE FOR MON AS PER TDAS FWC.

.CLE...
OH...SVR TSTM WATCH TIL 7 PM NW OH.
PA...NONE.
Hazardous weather outlook, Nov 10, 6:12 AM EST, 11 hours 23 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101315-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
612 AM EST SUN NOV 10 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...

SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON.

SPC HAS PLACE NORTHERN OHIO AND NORTHWEST PENNSYLVANIA IN A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL
DEVELOP AHEAD OF A COLD FRONT IN ILLINOIS LATER THIS AFTERNOON AND
THEN MOVE EAST ACROSS THE CWA.  A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WINDS BEING THE MOST LIKELY FORM OF SEVERE
WEATHER.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 4:32 PM ESTSevere Thunderstorm WarningCLEHancock58 min
Nov 10, 4:38 PM ESTTornado WarningCLELucas, Wood67 min
Nov 10, 4:46 PM ESTSevere Thunderstorm WarningCLEMarion59 min
Nov 10, 4:49 PM ESTSevere Thunderstorm WarningCLEMorrow56 min
Nov 10, 5:02 PM ESTTornado WarningCLESeneca28 min
Nov 10, 5:05 PM ESTTornado WarningCLESandusky55 min
Nov 10, 5:08 PM ESTTornado WarningCLEMarion67 min
Nov 10, 5:12 PM ESTTornado WarningCLERichland63 min
Nov 10, 5:18 PM ESTTornado WarningCLEAshland, Holmes42 min
Nov 10, 5:23 PM ESTTornado WarningCLEOttawa37 min
Nov 10, 5:30 PM ESTTornado WarningCLECrawford, Morrow45 min
Nov 10, 5:35 PM ESTSpecial Marine WarningCLE2 hr
Nov 10, 5:35 PM ESTSpecial Marine WarningCLE2 hr
Nov 10, 5:35 PM ESTTornado WarningCLEErie, Huron, Seneca55 min
Nov 10, 5:54 PM ESTTornado WarningCLEMedina66 min
Nov 10, 6:00 PM ESTTornado WarningCLEAshland60 min
Nov 10, 6:03 PM ESTTornado WarningCLEHolmes, Wayne57 min
Nov 10, 6:13 PM ESTSevere Thunderstorm WarningCLEKnox47 min
Nov 10, 6:16 PM ESTSevere Thunderstorm WarningCLELorain59 min
Nov 10, 6:19 PM ESTSevere Thunderstorm WarningCLERichland56 min
Nov 10, 6:22 PM ESTTornado WarningCLEStark53 min
Nov 10, 6:26 PM ESTSevere Thunderstorm WarningCLECuyahoga64 min
Nov 10, 6:45 PM ESTTornado WarningCLECuyahoga60 min
Nov 10, 6:56 PM ESTTornado WarningCLEPortage49 min

Nearby

Special Marine Warnings in Ohio, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.